# SDR 06FDEA03899

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION C53-111-01, ON FRAME SHEAR TIE STA 720A BETWEEN STR 27L - 28L.  REMOVED SHEAR TIE FABRICATED NEW SHEAR TIE ALODINIED AND PAINTED PARTS INSTALLED WET WITH SEALANT PER SRM 51-10-1, SRM 53-10-4, SRM 51-30-2, SRM 51-20-4 AT STA 720A BETWEEN STR 27L - 28L.
